# SDR UPS01236103

- Difficulty date: May 27, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING REAR SPAR UPPER CHORD AT WING STATION APPROX CRACK INDICATION IS ABOUT 2 INCHES LONG OUTBOARD OF NR 1 FUEL SOV.  REMOVE CRACK AT REAR SPAR UPPER CHORD AT WS 190 AND INSTALL FILLER AND DOUBLER REPAIR AS PER BOEING DRAWING 65C196447, REMOVED AND REPLACED STIFFENER AT WS 192 AS PER BOEING DWG 65C19647 AND B727 SRM 51-30-2, INSTALLED WEB REPAIR ON LT WING RIB AFT AT WBL 928 PER B727- SRM 51-40-2.
